Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the effects of masturbation?

helo doctor am ji,am 20 years old am masturbatin everyday.,it became a habit for me.,wil this cause a problem?.. and now recently in this 2years am getting heavy hair loss and have got some front bald pattern too am worid of it, is tis hairloss is due to daily masturbation? can i grow back my hair(am just 20)?
Wed, 9 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hi,

Masturbation is normal, it’s just the another way of having sex without partner. It’s a good practice, helps to calm your mind and release happy and stress bursting enzymes. Having 2 to 3 times a week is not a issue, more than that is also not a issue, but needs adequate nutrition and exercise which will be difficult to fulfill.

Ways to reduce masturbation:
1.     Sex education
2.     Physical exercises
3.     Sleep adjustment
4.     Quality of sleep
5.     Healthy and balanced diet
6.     Programming for leisure time
7.     Development of spirituality
8.     Taking a cold bath

I hope I have answered your query. If you have further doubts, I would be happy to help you.

Regards,
Dr. S. R. Raveendran, Sexologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a sexual problem...iam mastrubating for past 13yrs am now 28yrs while mastrubating i feel nrmal not having any changes so far but i facing...

Recent questions on  Alopecia

doctor1 MD

i have been taking Losartan for a few months. Around seven months ago i started to getting thinning hair on my scalp. I have such a healthy thick...

doctor1 MD

Recommended medications for alopecia. Are they effective? Do they have any side effect? 0 answers, 5 views Posted in: Hair Loss Edited 3 minutes...

doctor1 MD

Hello Doctor , Iam 23 years old and iam facing hair loss problems. I have consulted a dermatologist and he prescribed me to use Keraglo forte daily...

doctor1 MD

helo doctor am ji,am 20 years old am masturbatin everyday.,it became a habit for me.,wil this cause a problem?.. and now recently in this 2years am...

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had...